Alert archive / West Virginia / Flash Flood Watches in 2015

Flash Flood Watch 12, NWS Charleston, WV

July 13, 201528 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky

NWS Charleston, WV issued this flash flood watch at Jul 13, 2015, 2:33 PM EDT for 28 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky. It took effect at Jul 13, 2015, 3:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2015, 2:33 PM EDT (18:33 UTC)
In effect from
Jul 13, 2015, 3:00 PM EDT
Expired
Jul 14, 2015, 11:00 PM EDT
In force
32 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 41 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 50 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 1:38 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 13, 1:38 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
138 PM EDT MON JUL 13 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY.
WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER
BY THE END OF THE WORKWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
2 TO 3 INCHES OF RAIN FELL IN HEADWATERS OF GAULEY AND ELK FROM MIDNIGHT
TO DAWN.  STILL DEALING WITH HIGH WATER ON THE THE UPPER ELK AND HOLLY
RIVERS.

WAS A HOUR OR SO SOONER BRINGING CONVECTION INTO THE TRI STATE AROUND HTS
THIS AFTERNOON FROM THE NW. BUT WITH THE MOST INSTABILITY AND THE INFLOW
TO THE SW...OVER THE LOWER OHIO VALLEY...WITH DEW POINTS IN THE MID 70S FEEDING
IT...THINKING THE NE PORTION OF COMPLEX MAY NOT BE AS STRONG.

12Z ILN SOUNDING WAS NOT IMPRESSIVE...WITH CAP AND DRY AIR ABOVE THE INVERSION.

THINKING HEAVIEST RAIN WITH 1ST COMPLEX WILL BE SW OF THE WOOD COUNTY TO WEBSTER
COUNTY AXIS THAT SAW THE HEAVIEST RAIN OVERNIGHT LAST NIGHT.  COUNTIES FURTHER
SW CAN HANDLE ABOUT 1.5 INCHES.  YET...THAT BEING SAID...STILL DEBATING A
FLASH FLOOD WATCH...BUT WILL MONITOR...AND SEE IF NEED TO EMCOMPASS LATER
COMPLEXES OVERNIGHT AND ON TUESDAY.  SO WILL EVALUATE THE 12Z MODEL RUNS...
SINCE I DO NOT HAVE A GOOD HANDLE ON OVERNIGHT AND BEYOND AS OF 14Z.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
GOING TO KEEP IT SHORT THIS MORNING DUE TO OTHER PRESSING CONCERNS.

LAST OF THE UPPER LEVEL TROUGHS IN THE NORTHWEST FLOW DIPS INTO THE
CENTRAL APPALACHIANS KEEPING THE THREAT FOR ACTIVE WEATHER GOING
THROUGH TUESDAY NIGHT AND ENDING WEDNESDAY. SPC DAY 2 OUTLOOK IS
LARGELY UNCHANGED WITH THE THREAT FOR SEVERE WEATHER PRIMARILY OVER
THE SOUTHERN TWO THIRDS OF THE FORECAST AREA. WITH WIND BEING THE
MAIN DRIVER. THE ACTIVE PATTERN WARRANT LIKELY POPS FOR THE BULK OF
TUESDAY INTO TUESDAY NIGHT...EVEN THOUGH IT WILL BE DIFFICULT TO
DETERMINE CONVECTIVE INITIATION AND TIMING.

PATTERN FINALLY TRANSITIONS TO MORE RIDGING ALOFT WEDNESDAY NIGHT
AND THURSDAY WITH HIGH PRESSURE INFLUENCES FROM THE NORTH AT THE
SURFACE.  THURSDAY WILL LIKELY BREAK THE CONSECUTIVE DAYS WITH
PRECIPITATION STREAK IF NOT WEDNESDAY.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A
BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER
CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN
THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL
IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY.
MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE
AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT
THROUGH THE BEGINNING OF NEXT WEEK.

WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
BEFORE 18Z...STRONGEST CELLS WITH LINE MOVING SE THROUGH SRN OHIO SHOULD
REMAIN MAINLY W OF HTS...WHERE THERE IS MORE INSTABILITY.  YET...STILL HAVE
LINE MOVING QUICKLY SE AT 40 TO 45 MPH...NE EXTENT SHOULD BE VERY LIMITED
WITH LIGHTNING/THUNDER...INCLUDING PKB TO CKB.  BRIEF HEAVY RAIN SHOULD TAKE
VSBY INTO IFR FOR UNDER AN HOUR...WITH LINGERING LIGHTER SHOWERS IN ITS WAKE.

STILL FIGURING ON LOW STRATUS CLOUDS TO FORM 03Z TO 06Z...BUT UNSURE IF
THEY STAY SCATTERED OR DEVELOP A CEILING.  WILL CONTINUE TO MENTION MOSTLY
CEILINGS.

HAVE MORE 1 TO 2 THSD FT CEILINGS 12 TO 15Z...THEN MOSTLY AROUND 2 THSD FT
CEILINGS AFTER 15Z.  SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY 18Z AND
AFTERWARDS ON TUESDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION
THAT DEVELOPS IN THE WARM AND MUGGHY AIR OVERNIGHT.

AFTER 12Z TUESDAY...IFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
TUESDAY AFTERNOON AND TUESDAY EVENING.  IFR IN FOG AND STRATUS POSSIBLE
LATE TUESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/MZ
NEAR TERM...KTB
SHORT TERM...26
LONG TERM...JB/ARJ
AVIATION...KTB
Hazardous weather outlook, Jul 13, 1:06 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
106 PM EDT MON JUL 13 2015

WVZ010-011-019-020-028>032-038>040-046-047-141715-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
106 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY REQUIRE
A FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH
FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ009-016>018-027-035>037-141715-
PERRY-MORGAN-WASHINGTON-WOOD-ROANE-WIRT-CALHOUN-CLAY-RALEIGH-FAYETTE-
NICHOLAS-
106 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY REQUIRE
A FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH
FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>008-013>015-024>026-
033-034-141715-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-
106 PM EDT MON JUL 13 2015

...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF
CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

IN ADDITION...SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT
MAY REQUIRE A FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH
FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 11:00 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1100 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      2 SSW FLATWOODS         38.69N  80.67W
07/13/2015                   BRAXTON            WV   911 CALL CENTER

            SUTTON LANE BETWEEN FLATWOODS AND SUTTON CLOSED...
            WATER BLOCKING LANES

&&

EVENT NUMBER RLX1501598

MAC
Local storm report, Jul 13, 11:02 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      LITTLE BIRCH            38.58N  80.71W
07/13/2015                   BRAXTON            WV   911 CALL CENTER

            CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
            LITTLE BIRCH

&&

EVENT NUMBER RLX1501599

MAC
Local storm report, Jul 13, 11:09 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1109 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      WEBSTER SPRINGS         38.48N  80.41W
07/13/2015                   WEBSTER            WV   EMERGENCY MNGR

            NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
            RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
            WEBSTER MEMORIAL HOSPITAL

&&

EVENT NUMBER RLX1501600

MAC
Local storm report, Jul 13, 11:12 AM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1112 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      4 NW WEBSTER SPRINGS    38.52N  80.46W
07/13/2015                   WEBSTER            WV   911 CALL CENTER

            ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
            AND DIANA

&&

EVENT NUMBER RLX1501601

MAC
Local storm report, Jul 13, 11:14 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1114 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      BOGGS                   38.47N  80.63W
07/13/2015                   WEBSTER            WV   911 CALL CENTER

            ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER

&&

EVENT NUMBER RLX1501602

MAC
Local storm report, Jul 13, 11:50 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1150 AM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       9 NE SANDYVILLE         39.00N  81.54W
07/12/2015  M1.27 INCH       JACKSON            WV   CO-OP OBSERVER

            FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.

1008 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
            BUTCHERER BEND IN MINERAL WELLS.

1011 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
            WELLS HAVE BEEN FLOODED.

1035 PM     FLASH FLOOD      2 SE DAVISVILLE         39.18N  81.47W
07/12/2015                   WOOD               WV   911 CALL CENTER

            TRAVEL TRAILER AT WEST VIRGINIA INTERSTATE FAIRGROUNDS
            WAS LIFTED BY RAPIDLY RISING FLOOD WATERS AND MOVED AN
            UNDETERMINED LENGTH. OCCUPANT TRIED TO CLIMB ON ROOF AND
            WAS UNHARMED WHEN THE TRAILER RAN AGROUND.

1040 PM     FLASH FLOOD      PARKERSBURG             39.26N  81.54W
07/12/2015                   WOOD               WV   PUBLIC

            EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
            AROUND THREE FEET OF WATER OVER THE ROAD.

1047 PM     FLASH FLOOD      4 SE MINERALWELLS       39.13N  81.45W
07/12/2015                   WOOD               WV   911 CALL CENTER

            STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.

1134 PM     FLASH FLOOD      MINERALWELLS            39.18N  81.51W
07/12/2015                   WOOD               WV   PUBLIC

            TURKEY FOOT ROAD IN MINERAL WELLS IS UNDERWATER WITH
            WATER HALFWAY UP THE YARDS

1140 PM     HEAVY RAIN       JACKSON                 39.05N  82.63W
07/12/2015  M1.58 INCH       JACKSON            OH   MESONET

            30 MINUTE TOTAL.

1145 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            WATER UP TO AND COMING IN FIRST FLOOR WINDOWS AT
            LINCOLNSHIRE APARTMENTS ON DUBLIN DRIVE IN MINERAL
            WELLS. RESCUE BOATS ARE EN ROUTE FOR STRANDED RESIDENTS.

1145 PM     FLASH FLOOD      COALTON                 39.11N  82.61W
07/12/2015                   JACKSON            OH   911 CALL CENTER

            SR 93 CLOSED AT COALTON DUE TO HIGH WATER.

1200 AM     FLASH FLOOD      MINERALWELLS            39.18N  81.51W
07/13/2015                   WOOD               WV   EMERGENCY MNGR

            50 TO 60 HOMES WITH WATER IN THEM NEAR THE MINERAL
            WELLS AREA PER WOOD COUNTY OFFICE OF EMERGENCY
            MANAGEMENT. REPORT RELAYED BY STATE EOC.

1214 AM     FLASH FLOOD      MINERALWELLS            39.18N  81.51W
07/13/2015                   WOOD               WV   BROADCAST MEDIA

            MULTIPLE STREETS IN THE MOUNT PLEASANT ESTATES
            SUBDIVISION ARE UNDER WATER. PUBLIC REPORTS WATER IS UP
            TO CAR WINDOWS.

1233 AM     FLASH FLOOD      3 ENE JACKSON           39.06N  82.58W
07/13/2015                   JACKSON            OH   911 CALL CENTER

            HIGH WATER CLOSURE AT RICE ROAD AND SR 32.

0105 AM     FLASH FLOOD      3 N CENTERPOINT         38.90N  82.45W
07/13/2015                   GALLIA             OH   911 CALL CENTER

            HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT

0200 AM     FLASH FLOOD      2 NE JACKSON            39.07N  82.60W
07/13/2015                   JACKSON            OH   911 CALL CENTER

            SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.

0216 AM     FLASH FLOOD      MINERALWELLS            39.18N  81.51W
07/13/2015                   WOOD               WV   EMERGENCY MNGR

            70 TO 80 HOMES ARE NOW BEING REPORTED TO HAVE FLOODED
            TO SOME EXTENT.

0545 AM     FLASH FLOOD      RICHWOOD                38.22N  80.54W
07/13/2015                   NICHOLAS           WV   EMERGENCY MNGR

            WATER INTO A FEW HOMES AND BUISNESSES IN RICHWOOD

0700 AM     FLASH FLOOD      2 SSW FLATWOODS         38.69N  80.67W
07/13/2015                   BRAXTON            WV   911 CALL CENTER

            SUTTON LANE BETWEEN FLATWOODS AND SUTTON CLOSED...
            WATER BLOCKING LANES

0730 AM     FLASH FLOOD      1 NE SUTTON             38.68N  80.70W
07/13/2015                   BRAXTON            WV   911 CALL CENTER

            WATER RESCUE ON OLD WOMANS RUN ROAD

0800 AM     FLASH FLOOD      LITTLE BIRCH            38.58N  80.71W
07/13/2015                   BRAXTON            WV   911 CALL CENTER

            CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
            LITTLE BIRCH

0815 AM     FLASH FLOOD      WEBSTER SPRINGS         38.48N  80.41W
07/13/2015                   WEBSTER            WV   EMERGENCY MNGR

            NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
            RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
            WEBSTER MEMORIAL HOSPITAL

0900 AM     FLASH FLOOD      4 NW WEBSTER SPRINGS    38.52N  80.46W
07/13/2015                   WEBSTER            WV   911 CALL CENTER

            ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
            AND DIANA

0900 AM     FLASH FLOOD      BOGGS                   38.47N  80.63W
07/13/2015                   WEBSTER            WV   911 CALL CENTER

            ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER

&&

EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501591 RLX1501583
RLX1501584 RLX1501585 RLX1501586 RLX1501587 RLX1501592 RLX1501588
RLX1501589 RLX1501590 RLX1501593 RLX1501594 RLX1501595 RLX1501596
RLX1501598 RLX1501597 RLX1501599 RLX1501600 RLX1501601 RLX1501602

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:11 PM EDTSpecial Weather StatementRLXJackson79 min
Jul 12, 9:13 PM EDTFlash Flood Warning EmergencyRLXWirt, Wood7 hr
Jul 12, 10:02 PM EDTFlash Flood WarningRLXWood3 hr
Jul 12, 10:08 PM EDTFlash Flood WarningRLXCalhoun, Wirt3 hr
Jul 13, 2:56 AM EDTSpecial Weather StatementRLXWebster64 min
Jul 13, 3:28 AM EDTSpecial Weather StatementRLXNicholas47 min
Jul 13, 3:47 AM EDTFlash Flood WarningRLXNicholas, Webster3 hr
Jul 13, 5:11 AM EDTSpecial Weather StatementRLXBraxton, Webster64 min
Jul 13, 5:43 AM EDTFlash Flood WarningRLXBraxton, Webster6 hr
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningRLXCabell, Mason31 min
Jul 13, 3:44 PM EDTSevere Thunderstorm WarningRLXWayne46 min
Jul 13, 3:49 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Mason, Putnam26 min
Jul 13, 4:18 PM EDTFlash Flood WarningRLXCabell3 hr
Jul 13, 4:22 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo, Wayne53 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam64 min
Jul 13, 4:55 PM EDTSpecial Weather StatementRLXPutnam80 min
Jul 13, 5:05 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more55 min
Jul 13, 5:23 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas67 min
Jul 13, 5:34 PM EDTFlash Flood WarningRLXCalhoun, Roane, Wirt3 hr
Jul 13, 5:44 PM EDTFlash Flood WarningRLXClay, Kanawha3 hr
Jul 13, 5:55 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh50 min
Jul 13, 6:15 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Webster45 min
Jul 13, 6:31 PM EDTFlash Flood WarningRLXBraxton, Clay, Nicholas, Webster4 hr
Jul 13, 7:00 PM EDTSpecial Weather StatementRLXPocahontas60 min
Jul 12, 11:31 PM EDTSpecial Weather StatementRLXJackson89 min
Jul 12, 11:35 PM EDTFlash Flood WarningRLXGallia, Jackson, Vinton3 hr
Jul 13, 2:46 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence44 min
Jul 13, 2:39 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Greenup, Lawrence81 min
Jul 13, 4:05 PM EDTFlash Flood WarningRLXCarter3 hr
Jul 13, 4:30 PM EDTFlash Flood WarningRLXLawrence3 hr

Nearby

Flash Flood Watches in West Virginia, 2015Flash Flood Watches in Ohio, 2015Flash Flood Watches in Kentucky, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.